Congruences on terms and properties of dependence relations
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 389-393
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a3,
author = {Yu. V. Gavrilenko},
title = {Congruences on terms and properties of dependence relations},
journal = {Doklady Akademii Nauk},
pages = {389--393},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a3/}
}
Yu. V. Gavrilenko. Congruences on terms and properties of dependence relations. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 389-393. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a3/